# SDR CALA2020011900160

- Difficulty date: January 15, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 65,496 hours, 24,003 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Strap
- Part number: 287AB0055
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STABILIZER AFT SPAR STRAP UNDER PANEL 343FB HAS PREVIOUS UNDOCUMENTED BLEND. (NO PRIMER OR PROTECTIVE COATING PRESENT). REQUEST ULTRASOUND OF DAMAGED ON RIGHT STABILIZER AFT SPAR UPPER CHORD TO DETERMINE REMAINING MATERIAL THICKNESS. MAINTENANCE HAS GRID OF MEASUREMENTS. COVERS AREA ON LP 4267628 ALSO VERFIED REMAINING MATERIAL THICKNESS IAW NTM-UAL PART 4-00-04-02 AVO8297. REMOVED FASTENERS FOR REPAIR AND PERFORMED THE REPAIR STEP 1 PER REAMED ALL REPAIR HOLES UPTO 1ST OVER-SIZE .199" PER AVO8297. MORE CORROSION FOUND AFTER 20:1 BLEND IN STEP 1 OF AVO8297. REMOVED CORROSION NDI REQ''D OF AVO8297. DOUBLER MATERIAL 2024-T3 .080" PO 9358646. MATERIAL VERIFICATION REQ''D FOR DOUBLER, TRIPLER & SHIM STEPS 7 2024-T3 .080" PO 9358646. TRIPLER MATERIAL 2024-T3 .100" PO 6480381. SHIM MATERIAL AND STEP 4 OF AVO8297 HFEC OF REWORKED AREAS NO INDICATIONS OF CRACKS. PERFORMED STEP 2 OF AVO8297 ALL CORROSION REMOVED, PERFORMED STEP 3 OF AVO8297 HFEC HOLE INSPECTION NO INDICATION OF CRACK VERIFIED MATERIALS OF DOUBLE ,TRIPLER AND FILLER OK TO CONTINUE. SENT INFO TO ESC-IAH FOR REWORK OF FASTENER HOLE 11TH FROM RIGHT. AWAITING RESPONSE. FABRICATED DOUBLER STRAP & TRIPLER STRAP PER AVO8297 REV A STEP 7. DOUBLER & TRIPLER FASTENER HOLES REQ FINAL REAM. 8. STARTED TO FABRICATE THE REPAIR FILLER PER AVO8WO7 REV. A STEP THE PREVIOUS ENTRY OF REFERENCE SHOULD BE READ AVO8297 REV A. ACCOMPLISHED REMAINING STEPS STARTING FROM STEP 5 THROUGH STEP 15 OF AVO 8297 REV  A.
